TITLE

A priori estimates for integro-differential operators with measurable kernels

AUTHOR(S)
Kassmann, Moritz
PUB. DATE
January 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2009, Vol. 34 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The aim of this work is to develop a localization technique and to establish a regularity result for non-local integro-differential operators $${\fancyscript{L}}$$ of order $${\alpha\in (0,2)}$$ . Thereby we extend the De Giorgi�Nash�Moser theory to non-local integro-differential operators. The operators $${\fancyscript{L}}$$ under consideration generate strong Markov processes via the theory of Dirichlet forms. As is well known, regularity properties of the resolvents are important for many aspects of the corresponding stochastic process. Therefore, this work is related to probability theory and analysis, especially partial differential equations, at the same time.
ACCESSION #
34560952

 

Related Articles

  • On exit time from balls of jump-type symmetric Markov processes. Uemura, Toshihiro // Acta Mathematica Sinica;Jan2010, Vol. 26 Issue 1, p185 

    We obtain upper and lower bounds of the exit times from balls of a jump-type symmetric Markov process. The proofs are delivered separately. The upper bounds are obtained by using the Lévy system corresponding to the process, while the precise expression of the ( L2-)generator of the Dirichlet...

  • The Three-Step Master Equation: Class of Parametric Stationary Solutions. Rosu, Haret C.; Reyes, Marco A.; Valencia, F. // International Journal of Theoretical Physics;Sep2005, Vol. 44 Issue 9, p1565 

    We examine the three-step master equation from the standpoint of the general solution of the associated discrete Riccati equation. We report by this means stationary master solutions depending on a free constant parameter, denoted by D, that should be negative in order to assure the positivity...

  • Homogenization of divergence-form operators with lower-order terms in random media. Lejay, Antoine // Probability Theory & Related Fields;2001, Vol. 120 Issue 2, p255 

    The probabilistic machinery (Central Limit Theorem, Feynman-Kac formula and Girsanov Theorem) is used to study the homogenization property for PDE with second-order partial differential operator in divergence-form whose coefficients are stationary, ergodic random fields. Furthermore, we use the...

  • Convergence of symmetric Markov chains on $${\mathbb{Z}^d}$$. Bass, Richard F.; Kumagai, Takashi; Uemura, Toshihiro // Probability Theory & Related Fields;Sep2010, Vol. 148 Issue 1/2, p107 

    For each n let $${Y^{(n)}_t}$$ be a continuous time symmetric Markov chain with state space $${n^{-1} \mathbb{Z}^d}$$ . Conditions in terms of the conductances are given for the convergence of the $${Y^{(n)}_t}$$ to a symmetric Markov process Y t on $${\mathbb{R}^d}$$ . We have weak convergence...

  • Some diffusion processes associated with two parameter Poisson—Dirichlet distribution and Dirichlet process. Shui Feng; Wei Sun // Probability Theory & Related Fields;Nov2010, Vol. 148 Issue 3/4, p501 

    The two parameter Poisson–Dirichlet distribution PD( α, θ) is the distribution of an infinite dimensional random discrete probability. It is a generalization of Kingman’s Poisson–Dirichlet distribution. The two parameter Dirichlet process...

  • Building transition probabilities per collision from transition rates per unit time for finding the mean observable quantities in the gas phase. Strekalov, M. // Journal of Mathematical Chemistry;Jan2011, Vol. 49 Issue 1, p241 

    new method of finding transition probabilities per collision from a set of transition rates per unit time is proposed. The problem is solved by introducing a normalization function that is easily derived from a recursion equation. The solution of recursion equation is obtained in the analytical...

  • EXPLICIT CRITERIA FOR SEVERAL TYPES OF ERGODICITY OF THE EMBEDDED M/G/1 AND GI/M/n QUEUES. Hou, Zhenting; Liu, Yuanyuan // Journal of Applied Probability;Sep2004, Vol. 41 Issue 3, p778 

    This paper investigates the rate of convergence to the probability distribution of the embedded MJG/1 and GUM/n queues. We introduce several types of ergodicity including l-ergodicity, geometric ergodicity, uniformly polynomial ergodicity and strong ergodicity. The usual method to prove...

  • Stability of Lp-spectrum of generalized Schrodinger operators and equivalence of Green's functions. Semenov, Yu. A. // IMRN: International Mathematics Research Notices;1997, Vol. 1997 Issue 12, p573 

    The article presents a study on the stability of Lp-spectrum of generalized Schrödinger operators and equivalence of Green's functions. It examines three realizations of intermediate Dirichlet, the Dirichlet, and generalized Neumann symmetric Markov generators. It provides evidences to prove...

  • Anomalous PDEs in Markov chains: Domains of validity and numerical solutions. Norberg, Ragnar // Finance & Stochastics;2005, Vol. 9 Issue 4, p519 

    Conditional expected values in Markov chains are solutions to a set of backward differential equations, which may be ordinary or partial depending on the number of relevant state variables. This paper investigates the validity of these differential equations by locating the points of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics